# SDR ASAA2024022047978

- Difficulty date: February 20, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 36,952 hours, 11,391 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Unknown
- Location: Main Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SENIOR FLIGHT ATTENDANTS REPORT MAIN CABIN DOOR DIFFICULT TO CLOSE AND OPEN. GROUNDED - YES. PERFORMED MAIN CABIN DOOR INSP, NO DEFECTS NOTED. LUBRICATED DOOR, OPS CHK GOOD PER FIM 52-10 TASK 807.
